# SDR FDEA202403190293

- Difficulty date: March 19, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796030000251
- Part serial: FH1206
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK WAS FOUND AT LH WING CENTER FLAP RIB26 AFT AREA OF TOP SURFACE RIB   FLANGE. ACCOMPLISHED THE FLANGE REPAIR AND EXTERNAL DOUBLER REPAIR AT LH CENTER FLAP   RIB.26 S-2.7~S-2.8, THE REPAIR CLASSIFIED AS CAT.A MAJOR REPAIR I.A.W FEDEX EA NO:T6-5750-  T0378613 P1, SEQ NO:1174, TITLE:WINGS-FLIGHT SURFACES-LH CENTER FLAP, CRACKS IN UPPER   FLANGES OF RIB.11,12,18,19 AND 26-ALI 575306-01 & GMM 6-2-100    NOTE:THE SDR NO:24-0478 IS MISSING IN SDR SYSTEM, SO CREATE NEW ONE FOR NRC   NO:N00670
